# SDR SWIA2024031800008

- Difficulty date: March 8, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10240
- Aircraft time: 46,607 hours, 30,392 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE POST BOLT HOLE #26 HAS TWO CRACKS FROM BOLT HOLE TO NUTPLATE.REO FROM MRJ REAQUESTED. (FILED CLOSED)REMOVED AND REPLACED COCKPIT RH WINDOW/WINDSHIELD SIDE POST IN REF TO SRM 51-42-21, 51-45-00, AND DWG CC670-33055. COMPLETED TASK CARD 51-900-1002-SKY AND M-337.
